# SDR CA150415002

- Difficulty date: April 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001111
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FOLLOWING HAS BEEN REPORTED TO MFG:  CRACK FOUND AT BLADE,  BS 206 IN THE LOWER SKIN, BETWEEN BLACK AND YELLOW SIDES.
